Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 82, NWS Lubbock, TX

April 29, 2012Lubbock County, Lynn County, Texas

NWS Lubbock, TX issued this severe thunderstorm warning at Apr 29, 2012, 9:43 PM CDT for Lubbock County, Lynn County, Texas. It was in force for 47 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 29, 2012, 9:43 PM CDT (02:43 UTC)
Expired
Apr 29, 2012, 10:30 PM CDT
In force
47 min
Issued by
NWS Lubbock, TX
Area
Storm-based polygon

Counties Lubbock County, TX, Lynn County, TX

The radar

The Lubbock radar (KLBB), 40 km from the middle of the area, began a volume at 02:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 29, 10:09 PM CDTHAIL 23 Se Woodrow, TXCOVERING GROUND
Apr 29, 10:12 PM CDTHAIL 11 S Slaton, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 26 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 29, 7:23 PM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 2.7 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2012-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1833 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2012-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -6 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1833 J/kg
Mixed-layer CIN
-44 J/kg
Mixed-layer LCL
1479 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
-6 m²/s²
0-3 km storm-relative helicity
-13 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

858 
WUUS54 KLUB 300243
SVRLUB
TXC303-305-300330-
/O.NEW.KLUB.SV.W.0082.120430T0243Z-120430T0330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
943 PM CDT SUN APR 29 2012

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN LUBBOCK COUNTY IN NORTHWEST TEXAS.
  NORTHEASTERN LYNN COUNTY IN NORTHWEST TEXAS.

* UNTIL 1030 PM CDT

* AT 937 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING BASEBALL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  WOODROW...OR 10 MILES WEST OF SLATON...AND MOVING SOUTHEAST AT 20
  MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE WILSON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF BASEBALL SIZE HAIL. IF CAUGHT 
OUTSIDE...SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8067451290.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
SUNDAY EVENING FOR THE PANHANDLE AND NORTHWEST TEXAS.

&&

LAT...LON 3315 10156 3335 10193 3351 10184 3341 10156
TIME...MOT...LOC 0242Z 297DEG 18KT 3338 10178

$$
1 follow-up statement
685 
WWUS54 KLUB 300259
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
959 PM CDT SUN APR 29 2012

TXC303-305-300330-
/O.CON.KLUB.SV.W.0082.000000T0000Z-120430T0330Z/
LUBBOCK TX-LYNN TX-
959 PM CDT SUN APR 29 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
LYNN AND SOUTHEASTERN LUBBOCK COUNTIES UNTIL 1030 PM CDT...

AT 956 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DESTRUCTIVE HAIL UP TO
BASEBALL SIZE...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM
WAS LOCATED 6 MILES SOUTHWEST OF SLATON...MOVING EAST AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...
  SLATON AND WILSON

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
IN LUBBOCK AT 8067451290.

&&

LAT...LON 3315 10156 3335 10193 3351 10184 3341 10156
TIME...MOT...LOC 0258Z 292DEG 16KT 3337 10170

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 29, 7:10 PM CDT, 2 hours 33 minutes earlier.

Area forecast discussion, Apr 29, 7:10 PM CDT, 2 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LUBBOCK TX
710 PM CDT SUN APR 29 2012

.AVIATION...
CURRENTLY MODESTLY ORGANIZED THUNDERSTORM CLUSTER ABOUT 35 MILES
WEST OF KLBB MAY DRIFT CLOSE TO OR JUST NORTH OF KLBB IN THE NEXT
ONE TO TWO HOURS...WILL KEEP A CLOSE EYE AND ADD AS PREVAILING OR
TEMPO GROUP IF IT GETS ANY NEARER. SOLUTIONS INDICATE KCDS SHOULD
SEE AN OPPORTUNITY FOR THUNDER AS WELL SHORTLY AFTER MIDNIGHT...
WE HAVE RETAINED VICINITY THUNDER MENTION FOR NOW. LOWER
ATMOSPHERE SHOULD MOISTEN AGAIN LATER TONIGHT WITH DECENT CHANCE
FOR MVFR CIGS DEVELOPING...WHICH SHOULD BREAK UP AGAIN AROUND
MIDDAY MONDAY. ADDED PROB30 THUNDER FOR KCDS VERY LATE IN TAF
PERIOD TOMORROW AFTERNOON. RMCQUEEN

&&

.PREV DISCUSSION... /ISSUED 220 PM CDT SUN APR 29 2012/

SHORT TERM...
FEATURES OF SIGNIFICANCE THIS AFTERNOON WILL BE RETREATING FRONTAL
BOUNDARY...STRETCHING FROM SW OK INTO THE NORTHERN PERMIAN BASIN
ROUGHLY ALONG A LINE AT 19Z FROM LAWTON TO SNYDER TO SEMINOLE. ALSO
DRYLINE IS EXPECTED TO TIGHTEN UP WITH MIXING ACROSS SE NM NEXT FEW
HOURS WITH PUSH EASTWARD LIKELY TOWARD THE SW SOUTH PLAINS. BEST
OPPORTUNITY FOR CONVECTIVE INITIATION APPEARS TO BE ACROSS THE
INTERSECTION OF THESE TWO FEATURES...IN THE 20-22Z TIME FRAME.
HIGH RESOLUTION MODELS HAVE BEEN HINTING AT ISOLATED CELL
DEVELOPMENT IN THE ANDREWS-SEMINOLE-LAMESA AREA MID AFTERNOON ALONG
THE NORTHWARD RETREATING FRONTAL BOUNDARY. HODOGRAPHS SUGGEST WEAK
SUPERCELL/MULTI-CELL CLUSTER ACTIVITY PROPAGATING E-NEWD INTO THE
SOUTHERN ROLLING PLAINS...VICINITY JAYTON-ASPERMONT TOWARD 00Z. FEEL
THIS IS THE MOST LIKELY AREA FOR THUNDERSTORMS ALTHOUGH WITH SOME
CLEARING ACROSS THE CENTRAL SOUTH PLAINS...SOME STORMS COULD DEVELOP
FARTHER NORTH TOWARD LUBBOCK. MODELS HAVEN'T BEEN TOO OPTIMISTIC
ABOUT THIS IDEA HOWEVER. GIVEN STRONG SHEAR AND AT LEAST 2000
MLCAPE...COULD SEE SOME 1-2 INCH HAIL REPORTS SIMILAR TO YESTERDAY/S
STORMS.

OTHER STORMS MAY DEVELOP LATER THIS EVENING IN AREA OF STRONGER
FORCING IN RIGHT REAR ENTRANCE REGION OF UPPER JET ACROSS THE
PANHANDLE...IN AREA OF INCREASING LIFT ALONG/NORTH OF RETREATING
FRONT...AS LOW LEVEL JET STRENGTHENS SOMEWHAT TOWARD 06Z. ALL
INDICATIONS ARE THAT THIS ACTIVITY WILL STAY NORTH OF THE LUB
CWA...ALTHOUGH SEVERE STORMS WILL BE LIKELY IF STORMS MANAGE TO
DEVELOP FARTHER SOUTH IN THE SOUTHERN PANHANDLE.

LOW CLOUDS TO RETURN OVER THE REGION TONIGHT IN THE 06Z-10Z TIME
FRAME...WITH A QUICKER BURN OFF TOMORROW. SHOULD SEE SIGNIFICANTLY
LESS CONVECTIVE COVERAGE MONDAY GIVEN FLAT SLIGHTLY WEAKER...
ANTICYCLONIC FLOW ACROSS WEST TEXAS. STILL PLENTY OF LOW LEVEL
MOISTURE BUT MUCH OF AREA MAY REMAIN WEAKLY CAPPED IN LIGHT SLY FLOW
REGIME.  JAMES

LONG TERM...
MAY SEE SOME CONVECTION DEVELOP MONDAY EVENING ACROSS THE FCST
AREA...MAINLY POTENTIAL FOR ISOLATED TSRA ALONG AND EAST OF THE
DRYLINE WITH BETTER CHANCES ACROSS THE ERN HALF OF THE PANHANDLE
AND WRN OKLAHOMA POSSIBLY AS FAR SOUTH AS THE CHILDRESS AREA NEAR
REMNANT OUTFLOW BOUNDARIES AND/OR FRONTAL BOUNDARY. OTHERWISE THE
WEEK AHEAD LOOKS UNEVENTFUL IF NOT HOT AND DRY. DRYLINE PROGGED TO
MOVE TO THE ROLLING PLAINS OR FARTHER EAST EACH AFTN. BEST CHANCE
FOR ISOLATED TSRA IN THE FCST AREA WILL COME TUESDAY AFTN WITH THE
DRYLINE LIKELY STAYING FARTHEST WEST THAT DAY BUT CAP STRENGTH
WILL BE A CONCERN. WEDNESDAY THROUGH SATURDAY SHOULD SEE THE
DRYLINE SHIFT EAST OF THE AREA WHILE FRIDAY AND SATURDAY WILL SEE
ADDED LIMITING EFFECT OF A RIDGE BUILDING OVERHEAD. MOS TEMPS LOOK
REASONABLE ATTM...THAT IS ABOUT 10 TO 15 DEGREES WARMER THAN
SEASONAL NORMS AND THE WARMEST DAY LOOKING TO BE FRIDAY WITH UPPER
RIDGE IN FORCE.

&&

.PRELIMINARY POINT TEMPS/POPS...
FRIONA        54  85  55  89  52 /  50  10  10  10  10
TULIA         57  85  59  91  56 /  50  10  20  10  10
PLAINVIEW     58  86  62  92  58 /  50  10  20  10  10
LEVELLAND     58  89  61  93  58 /  40  10  10  10  10
LUBBOCK       59  89  62  94  61 /  40  10  20  10  10
DENVER CITY   57  89  59  92  59 /  30  10  10  10  10
BROWNFIELD    58  90  62  94  59 /  40  10  10  10  10
CHILDRESS     64  85  62  94  63 /  50  30  30  10  10
SPUR          65  86  63  95  61 /  50  20  20  10  10
ASPERMONT     64  88  65  92  64 /  50  20  20  10  10

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

99/99/05
Hazardous weather outlook, Apr 29, 11:17 AM CDT, 10 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LUBBOCK TX
1117 AM CDT SUN APR 29 2012

TXZ021>044-301630-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
1117 AM CDT SUN APR 29 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...TODAY AND TONIGHT

CONVECTIVE

THUNDERSTORMS ARE EXPECTED TO DEVELOP NEAR THE INTERSECTION OF A
DRYLINE AND A COLD FRONT ACROSS THE SOUTHWESTERN SOUTH PLAINS BY
MID AFTERNOON. STORMS MAY DEVELOP AND MOVE NORTHEAST INTO THE
CENTRAL SOUTH PLAINS AND ROLLING PLAINS THIS EVENING. GIVEN
MODERATE INSTABILITY AND WIND SHEAR...LARGE HAIL WILL BE THE
PRIMARY THREAT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

MONDAY...ISOLATED TO SCATTERED THUNDERSTORM ACTIVITY...WITH SEVERE
WEATHER POTENTIAL...WILL BE POSSIBLE ACROSS THE SOUTHEASTERN
PANHANDLE AND ROLLING PLAINS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE POSSIBLE THIS AFTERNOON INTO THIS
EVENING.

In the hours before

Local storm report, Apr 29, 9:15 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
915 PM CDT SUN APR 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0914 PM     HAIL             LUBBOCK                 33.58N 101.88W
04/29/2012  E1.75 INCH       LUBBOCK            TX   BROADCAST MEDIA

            COVERING ROAD AT SLIDE AND 150TH STREET

&&

EVENT NUMBER LUB1200199

JD
Local storm report, Apr 29, 9:26 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
926 PM CDT SUN APR 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0921 PM     HAIL             LUBBOCK                 33.58N 101.88W
04/29/2012  M2.75 INCH       LUBBOCK            TX   SKYWARN SPOTTER

            120TH AND MILWAUKEE

&&

EVENT NUMBER LUB1200200

JD
Local storm report, Apr 29, 9:32 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
932 PM CDT SUN APR 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0931 PM     HAIL             3 WSW UNION             33.02N 102.27W
04/29/2012  E2.75 INCH       TERRY              TX   TRAINED SPOTTER

            LOST WINDSHIELD TO BASEBALLHAIL 3 MI WSW UNION

&&

EVENT NUMBER LUB1200201

JD
Local storm report, Apr 29, 9:34 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LUBBOCK TX
934 PM CDT SUN APR 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0931 PM     HAIL             6 ESE WOODROW           33.41N 101.75W
04/29/2012  E2.75 INCH       LUBBOCK            TX   TRAINED SPOTTER

            LOST WINDSHIELD TO BASEBALLHAIL JUST EAST OF HIGHWAY 87
            ON 41.

&&

CORRECTED COUNTY/STATE...LOCATION...REMARKS

EVENT NUMBER LUB1200201

JD
Local storm report, Apr 29, 9:40 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
940 PM CDT SUN APR 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0933 PM     HAIL             3 SE WOODROW            33.42N 101.81W
04/29/2012  M1.75 INCH       LUBBOCK            TX   TRAINED SPOTTER

&&

EVENT NUMBER LUB1200202

JD
Local storm report, Apr 29, 9:42 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
942 PM CDT SUN APR 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0938 PM     HAIL             7 E NEW HOME            33.33N 101.79W
04/29/2012  E2.75 INCH       LYNN               TX   SKYWARN SPOTTER

            WINDSHIELD DESTROYED

&&

EVENT NUMBER LUB1200203

JD

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 7:18 PM CDTSpecial Weather StatementLUBHockley27 min
Apr 29, 7:27 PM CDTSevere Thunderstorm WarningLUBHockley, Lamb63 min
Apr 29, 7:46 PM CDTSpecial Weather StatementLUBCochran29 min
Apr 29, 7:50 PM CDTSevere Thunderstorm WarningLUBHockley, Lubbock55 min
Apr 29, 8:13 PM CDTSevere Thunderstorm WarningLUBHockley, Lubbock47 min
Apr 29, 8:14 PM CDTSevere Thunderstorm WarningLUBCastro, Hale, Lamb, Swisher46 min
Apr 29, 8:26 PM CDTSevere Thunderstorm WarningLUBLamb13 min
Apr 29, 8:38 PM CDTTornado WarningLUBLubbock37 min
Apr 29, 8:50 PM CDTSevere Thunderstorm WarningLUBSwisher55 min
Apr 29, 9:07 PM CDTSevere Thunderstorm WarningLUBHockley68 min
Apr 29, 9:15 PM CDTTornado WarningLUBLubbock, Lynn30 min
Apr 29, 10:00 PM CDTAreal Flood AdvisoryLUBCrosby, Garza, Hockley, Lubbock, Lynn, Terry3 hr
Apr 29, 10:05 PM CDTSevere Thunderstorm WarningLUBHockley, Lubbock, Lynn, Terry25 min
Apr 29, 10:16 PM CDTSevere Thunderstorm WarningLUBHockley44 min
Apr 29, 10:18 PM CDTSevere Thunderstorm WarningLUBCrosby, Garza, Lubbock, Lynn42 min
Apr 29, 10:25 PM CDTSevere Thunderstorm WarningLUBHockley, Lubbock, Lynn, Terry35 min
Apr 29, 10:31 PM CDTSpecial Weather StatementLUBSwisher29 min
Apr 29, 10:51 PM CDTSevere Thunderstorm WarningLUBCochran, Hockley, Lamb39 min
Apr 29, 10:52 PM CDTAreal Flood WarningLUBHockley, Lubbock, Lynn, Terry2 hr
Apr 29, 10:55 PM CDTSevere Thunderstorm WarningLUBCrosby, Garza50 min
Apr 29, 10:58 PM CDTSevere Thunderstorm WarningLUBLubbock, Lynn, Terry62 min
Apr 29, 11:10 PM CDTSevere Thunderstorm WarningLUBBailey, Lamb50 min
Apr 29, 11:14 PM CDTSevere Thunderstorm WarningLUBSwisher46 min
Apr 29, 11:32 PM CDTSevere Thunderstorm WarningLUBGarza, Lynn58 min
Apr 29, 11:34 PM CDTSevere Thunderstorm WarningLUBSwisher26 min
Apr 29, 11:37 PM CDTSpecial Weather StatementLUBLubbock38 min
Apr 29, 11:45 PM CDTSevere Thunderstorm WarningLUBCrosby45 min
Apr 29, 11:57 PM CDTSevere Thunderstorm WarningLUBBailey, Lamb48 min
Apr 30, 12:28 AM CDTSevere Thunderstorm WarningLUBGarza, Lynn47 min
Apr 30, 12:32 AM CDTSpecial Weather StatementLUBDickens28 min
Apr 30, 12:45 AM CDTSpecial Weather StatementLUBLamb30 min
Apr 30, 12:46 AM CDTAreal Flood WarningLUBCrosby, Garza, Lubbock, Lynn104 min
Apr 30, 1:01 AM CDTAreal Flood AdvisoryLUBCrosby, Garza, Hockley, Lubbock, Lynn, Terry6 hr
Apr 30, 1:07 AM CDTSevere Thunderstorm WarningLUBGarza, Kent53 min
Apr 30, 1:14 AM CDTSpecial Weather StatementLUBCastro31 min
Apr 30, 1:38 AM CDTSpecial Weather StatementLUBCastro37 min
Apr 30, 1:52 AM CDTSpecial Weather StatementLUBMotley23 min
Apr 30, 1:59 AM CDTSevere Thunderstorm WarningLUBKent28 min
Apr 30, 4:31 PM CDTSevere Thunderstorm WarningLUBCrosby, Garza29 min
Apr 30, 4:56 PM CDTSevere Thunderstorm WarningLUBCrosby, Garza, Kent34 min
Apr 30, 4:59 PM CDTSevere Thunderstorm WarningLUBCrosby, Garza31 min
Apr 30, 5:19 PM CDTSevere Thunderstorm WarningLUBGarza26 min
Apr 30, 5:26 PM CDTSevere Thunderstorm WarningLUBCrosby, Dickens34 min
Apr 30, 5:31 PM CDTSevere Thunderstorm WarningLUBDickens, Garza, Kent29 min
Apr 30, 5:54 PM CDTSevere Thunderstorm WarningLUBCrosby, Dickens, Floyd, Motley36 min
Apr 30, 5:59 PM CDTSevere Thunderstorm WarningLUBGarza, Kent31 min
Apr 30, 6:03 PM CDTSevere Thunderstorm WarningLUBCrosby, Dickens, Garza, Kent27 min
Apr 30, 6:22 PM CDTSevere Thunderstorm WarningLUBMotley38 min
Apr 30, 6:25 PM CDTSevere Thunderstorm WarningLUBKent35 min
Apr 30, 6:28 PM CDTSevere Thunderstorm WarningLUBCrosby, Dickens, Garza, Kent62 min
Apr 30, 6:39 PM CDTSevere Thunderstorm WarningLUBDickens51 min
Apr 30, 6:59 PM CDTSevere Thunderstorm WarningLUBChildress, Cottle, Hall, Motley46 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.